# SDR BAQA087566

- Difficulty date: July 1, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N941MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5495
- Aircraft time: 5,045 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Part serial: 58360
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 104 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER DOES NOT POWER UP. REPLACED WITH SERVICEABLE UNIT.
